# SDR DXTA2023022481140

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 6,513 hours, 4,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN DOOR: AMBER CABIN DOOR OPEN CAS ILLUMINATED ON TAKEOFF WHICH CAUSED A NO TAKEOFF WARNING.  REJECTED THE TAKEOFF.  ACCOMPLISHED THE CABIN DOOR OPEN PROCEDURE.  FOUND THE RED CABIN DOOR HANDLE RELEASE BUTTON VERY LOOSE IN ITS HOUSING WHICH IS CAUSING THE AMBER DOOR OPEN ANNUNCIATOR AND THE AMBER CABIN DOOR OPEN CAS MESSAGE TO ILLUMINATE. // SIGNOFF// TIGHTENED JAM NUT FOR INNER HANDLE PUSHBUTTON SWITCH IAW MODEL 680A 52-70-20. OPS CHECK GOOD NO DEFECTS NOTED.
